# SDR SWIA97864

- Difficulty date: February 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Engine: Pwa PW118A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Reg
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION, OIL AURAL WARNING AND OIL PRESSURE  NR 1 MAP LIGHT ILLUMINATED.  ENGINE NR 1 OIL PRESSURE NEEDLE GAUGE WENT TO 20 PSI AND FLUCTUATED BETWEEN 20 AND 40 PSI.  WE THEN PROCEEDED TO PERFORM PRECAUTIONARY ENGINE SHUT DOWN PROCEDURES AND RETURNED TO GJT.  INSPECTED ENGINE, FOUND 3 QTS LOW ON OIL.  ADDED 3 QTS AND PERFORMED GROUND RUN.  DURING GROUND RUN NOTICED LEFT ENGINE OIL PRESSURE HIGH IN YELLOW  ARC.  REMOVED ONE SHIM FROM OIL PRESSURE REGULATOR AND PERFORMED GROUND RUN AT 85 PERCENT TQ FOR 10 MIN.  LEFT ENGINE OIL PRESSURE AND TEMPERATURE NORMAL.
